Beloc Parkinsonism Side Effect Reports
The following Beloc Parkinsonism side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Parkinsonism, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
This Parkinsonism side effect was reported by a physician from GERMANY. A 57-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Beloc Zok (dosage: NA), which was started on Dec 01, 2008. Concurrently used drugs:
|Agitation, Confusional State, Delirium, Hallucination, Mobility Decreased, Parkinsonism, Psychotic Disorder|
This Parkinsonism Beloc Zok side effect was reported by a health professional from GERMANY on Nov 08, 2006. A Female , 69 years of age, was treated with Beloc Zok. The patient presented the following health conditions:
Beloc Parkinsonism Causes and Reviews
Imagine if parts of your body moved when you didn't want them to. If you have a movement disorder, you experience these kinds of impaired movement. Dyskinesia is abnormal uncontrolled movement and is a common symptom of many movement disorders. Tremors are a type of dyskinesia.
Nerve diseases cause many movement disorders, such as Parkinson's disease. Other causes include injuries, autoimmune diseases, infections and certain medicines. Many movement disorders are inherited, which means they run in families.
Treatment varies by disorder. Medicine can cure some disorders. Others get better when an underlying disease is treated. Often, however, there is no cure. In that case, the goal of treatment is to improve symptoms and relieve pain.
Beloc Parkinsonism Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.